# SDR C2XA01CL095

- Difficulty date: May 4, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: NSA931320050
- Condition: Burned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3031 THE CREW REPORTED A BURNING SMELL IN THE COCKPIT.  MAINTENANCE INSPECTED AND FOUND THE STROBE LIGHT CIRCUIT BREAKER TO BE BURNT.  THE BREAKER WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
